# SDR DLM88951636

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AS15408140327
- Condition: Failed
- Location: Tail Comp
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, RT HYDRAULIC SYSTEM FAILED, PRESS WENT TO ZERO.  FOUND RT EDP PRESSURE LINE RUPTURED.  REPLACED LINE OPERATION NORMAL.
